논문KCI 등재
Free algebras over a poset in varieties
대한수학회 (The Korean Mathematical Society)|2011.10|대한수학회논문집 (Communications of the KMS)|제26권 제4호|pp. 543-549
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In 1945, the notion of free lattice over a poset was introduced by R. Dilworth (Trans. Am. Math. Soc. 57 (1945), 123-154). In this note, a construction of the free algebra over a poset in varieties finitely generated is shown. Finally, this result is applied to different classes of algebras.
Abstract
In 1945, the notion of free lattice over a poset was introduced by R. Dilworth (Trans. Am. Math. Soc. 57 (1945), 123-154). In this note, a construction of the free algebra over a poset in varieties finitely generated is shown. Finally, this result is applied to different classes of algebras.
참고문헌 (9)
- J. Berman, "Free Lukasiewicz and hoop residuation algebras", Studia Logica, 77(2), pp.153~180 (2004)
- S. Burris, "A Course in Universal Algebra, Graduate Texts in Mathematics" (1981), Springer-Verlag
- M. Canals Frau, "(n+1)-valued modal implicative semilattices, Proceed- ings of the 22nd International Symposium on Multipe Valued Logic", IEEE Computer Society, pp.198~205 (1992)
- A. Diego, "On implicative algebras", Rev. Un. Mat, 20, pp.310~311 (1962)
- A. Diego, "Sobre las algebras de Hilbert, Notas de Logica Matematica 12" (1965), Univ. Nac. del Sur, Bahꠕa
- A. Diego, "Sur les algebres de Hilbert, Collection de Logique Mathematique, Ser. A, Fasc. XXI" (1966), Gauthier-Villars, Paris; E. Nauwelaerts, Louvain
- R. P. Dilworth, "Lattices with unique complements, Trans", Amer. Math. Soc, 57, pp.123~154 (1945)
- A. Figallo, Jr, "Free algebras over a poset in varieties generated by a nite number of algebras", CLE e-Prints of the Centre for Logic, 9(3) (2009)
- A. Figallo, Jr, "Sobre la estructura ordenada de las algebras de Hilbert", 석사, pp.2006
관련 논문AI추천
A Property of the Weak Subalgebra Lattice for Algebras with Some Non-EqualitiesKonrad Pioro경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2010 · 제50권 제2호On The Representations of Finite Distributive Lattices시거스, 마크 할버경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2020 · 제60권 제1호Some remarks on strong semilattices of monoidsS. K. Elagan기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2011 · 제1권 제1호Some families of ideal-homogeneous posets김상목, 정민석, 채갑병대한수학회 · 대한수학회보2016 · 제53권 제4호L-fuzzy ideals of a posetBerhanu Assaye Alaba, Derso Abeje Engidaw, Miheret Alamneh Taye기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2018 · 제16권 제3호On Generators in the Category of Actions of Pomonoids on Posets and its SlicesAli Madanshekaf, Farideh Farsad경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2022 · 제62권 제4호
이 간행물의 다른 논문 (16건)
Bipolar fuzzy a-ideals of BCI-algebras전영배, 이경자pp. 531-542A short proof of an identity for cubic partition functionXinhua Xiongpp. 551-555Quasi-Armendariz property for skew polynomial ringsMuhittin Ba(특수문자)er, 곽태근pp. 557-573On the convergence of a Newton-like method under weak conditionsIoannis K. Argyros, Hongmin Renpp. 575-584Jordan (φ, ψ)-derivations in JB^*-triplesAbbas Najati, Mohammad Sal Moslehianpp. 585-589
